Lehman's Theorem and the Directed Steiner Tree Problem

Abdi, A and Feldmann, Andreas Emil and Guenin, B and Konemann, J and Sanita, L (2016) Lehman's Theorem and the Directed Steiner Tree Problem. SIAM JOURNAL ON DISCRETE MATHEMATICS, 30 (1). pp. 141-153. ISSN 0895-4801 10.1137/15M1007185

[img] Text
Feldmann_141_3177628_z.pdf
Restricted to Registered users only

Download (273kB)
Item Type: Article
Uncontrolled Keywords: MATRICES; Optimization; Ideal clutters; Lehman's theorem; directed Steiner trees; set covering polyhedron; integral polyhedra
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Feb 2017 08:45
Last Modified: 03 Feb 2017 08:45
URI: http://eprints.sztaki.hu/id/eprint/9060

Update Item Update Item